MathSciNet Relay Station
MathSciNet bibliographic data
MR1800087 (2001j:46113) 46M35 (47B07 47L20)
Cobos, F.; Manzano, A.; Martínez, A.; Matos, P. On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 5, 971–989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement